# SDR UPS23508

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Leaking
- Location: B Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BEGINNING OF DESCENT INTO SDF, AS THRUST LEVERS WERE BROUGHT TO IDLE THE SYSTEM 'B' HYDRAULIC LIGHTS ON F/O PANEL ILLUMINATED.  BOTH SYSTEM 'B' PUMP LOW PRESS LIGHTS ON F/O PANEL ILLUMINATED AND SYSTEM QUANTITY DROPPED TO 0.  LOSS OF SYSTEM 'B' CHECKLIST WAS ACCOMP AND EMERGENCY DECLARED, UNEVENTFUL LANDING.  STILL OPEN.
